Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

65yrs old with cerebral atrophy. Taking medicines. Lost speech and health condition worsted. Suggestions?

DR...Good night i,m T.P. Bhusal From Query for my father my father was affected by cerebral atrophy since 2 year.he takes medicine regularry but day by day he is loosing wait, a days he can not speech...we do city scan, MRI ,Npl also but he,s health is goijng worse day by day...his age is 65 at present time.what can i do Do..plskindly help me.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your father needs evaluation by a neurologist and physician.

Weight loss needs to be evaluated- whether it is due to poor intake of food, diabetes, thyoid problems, any infections or malignancy. Then, the underlying cause can be treated.

Regarding cerebral atrophy, it can not be reversed. However, if your father has memory loss and dementia, he would benefit from medications such as donepezil, memantine, rivastigmine, etc.

Best wishes,
Dr Sudhir Kumar MD MD (Neurology)
Senior Consultant Neurologist
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor